# SDR SWIA20230412001

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,272 hours, 30,668 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1119816 : RIGHT WINDSHIELD CRACKED UPON DESCENT AROUND FL290. PRESSURIZATION IS NORMAL. 3 MINUTES LATER THE R WINDSHIELD HEAT CAUTION MESSAGE APPEARED. RAN THE QRH AND MESSAGE CLEARED FOR FIVE MINUTES AND REAPPEARED WITH FURTHER WINDSHIELD CRACKS SPREADING. (FLIGHT 3101 FILED CLOSED)TASK CARD SIGNED UP TO CURRENT STEP. COMPLETED TASK CARD FOR RT WINDSHIELD INSTALLATION.
